I took ortho tri cyclen lo the sunday after I finished my period, for 6 days (& got my period again now that I stopped taking it)..it made me sick! The side effects were terrible, I constantly felt tired, natious and worst of all, my head was spinning around! It's been 6 days since I stopped taking BCP and I've very bad acne =/ (when will I get my nice, clear skin back??) ughh on top of that I've noticed that I've gained weight too. I'd like to know if I did the right thing?
Posts: 2 | From: New York | Registered: Oct 2008
| IP: Logged |
Considering it takes 7 days past the start of your pills for them to have a full contraceptive effect, it's unlikely what you experienced was due to the pills. Fatigue, nausea and vertigo actually sound more to me like a coincidental ear infection. At any rate, they're not normal pill side effects.
Any pills must be given a trial run of 3 packs for any side effects to work themselves out. You're messing with your hormones, so of course things are going to be a bit wonky at first. But most women take pills without very bothersome side effects.
So, I'd encourage you to start a new pack and stick it out for the three packs. Or, if messing with your hormones scares you this much, switch to a non-hormonal method.
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.